JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONGRUENCES OF THE WEIERSTRASS AND ($x
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONGRUENCES OF THE WEIERSTRASS AND ($x
Kim, Daeyeoul; Kim, Aeran; Park, Hwasin;
  PDF(new window)
 Abstract
In this paper, we find the coefficients for the Weierstrass and ($x
 Keywords
Weierstrass functions;convolution sums;
 Language
English
 Cited by
1.
CONVOLUTION SUMS AND THEIR RELATIONS TO EISENSTEIN SERIES,;;;

대한수학회보, 2013. vol.50. 4, pp.1389-1413 crossref(new window)
2.
A REMARK OF ODD DIVISOR FUNCTIONS AND WEIERSTRASS ℘-FUNCTIONS,;;;

호남수학학술지, 2014. vol.36. 1, pp.55-66 crossref(new window)
3.
ARITHMETIC SUMS SUBJECT TO LINEAR AND CONGRUENT CONDITIONS AND SOME APPLICATIONS,;;;

호남수학학술지, 2014. vol.36. 2, pp.305-338 crossref(new window)
1.
ARITHMETIC SUMS SUBJECT TO LINEAR AND CONGRUENT CONDITIONS AND SOME APPLICATIONS, Honam Mathematical Journal, 2014, 36, 2, 305  crossref(new windwow)
2.
A REMARK OF ODD DIVISOR FUNCTIONS AND WEIERSTRASS ℘-FUNCTIONS, Honam Mathematical Journal, 2014, 36, 1, 55  crossref(new windwow)
3.
CONVOLUTION SUMS AND THEIR RELATIONS TO EISENSTEIN SERIES, Bulletin of the Korean Mathematical Society, 2013, 50, 4, 1389  crossref(new windwow)
 References
1.
B. C. Berndt, Ramanujan's Notebooks. Part II, Springer-Verlag, New York, 1989.

2.
M. Besgue, Extrait d'une lettre de M. Besgue a M Liouville, J. Math. Pures Appl. 7 (1862), 256.

3.
B. Cho, D. Kim, and J. K. Koo, Divisor functions arising from q-series, Publ. Math. Debrecen 76 (2010), no. 3-4, 495-508.

4.
B. Cho, D. Kim, and J. K. Koo, Modular forms arising from divisor functions, J. Math. Anal. Appl. 356 (2009), no. 2, 537-547. crossref(new window)

5.
L. E. Dickson, History of the Theory of Numbers. Vol. I: Divisibility and Primality, Chelsea Publishing Co., New York New York, 1966.

6.
L. E. Dickson, History of the Theory of Numbers. Vol. II: Diophantine analysis, Chelsea Publishing Co., New York New York, 1966.

7.
N. J. Fine, Basic hypergeometric series and applications, American Mathematical Society, Providence, RI, 1988.

8.
J. W. L. Glaisher, Expressions for the five powers of the series in which the coefficients are the sums of the divisors of the exponents, Mess. Math. 15 (1885), 33-36.

9.
J. W. L. Glaisher, On certain sums of products of quantities depending upon the divisors of a number, Mess. Math. 15 (1885), 1-20.

10.
J. W. L. Glaisher, On the square of the series in which the coefficients are the sums of the divisors of the exponents, Mess. Math. 14 (1884).

11.
H. Hahn, Convolution sums of some functions on divisors, Rocky Mountain J. Math. 37 (2007), no. 5, 1593-1622. crossref(new window)

12.
J. G. Huard, Z. M. Ou, B. K. Spearman, and K. S. Willians, Elementary evaluation of certain convolution sums involving divisor functions, Number theory for the millennium, II (Urbana, IL, 2000), 229274, A K Peters, Natick, MA, 2002.

13.
D. Kim and M. Kim, Divisor functions and Weierstrass functions arising from q series, Bull. Korean Math. Soc. 49 (2012), no. 4, 693-704. crossref(new window)

14.
D. Kim, H. Park, and A. Kim, Arithmetic identities arising from the basic hypergeometric series and elliptic curve, Submitted.

15.
S. Lang, Elliptic Functions, Addison-Wesly, 1973.

16.
D. H. Lehmer, Selected papers, Vol. II, Charles Babbage Research Centre, St. Pierre, Manitoba, 1981.

17.
D. H. Lehmer, Some functions of Ramanujan, Math. Student 27 (1959), 105-116.

18.
J. Liouville, Sur quelques formules generales qui peuvent etre utiles dans la theorie des nombres, Jour. de Math. (2) (1864), 389-400.

19.
J. Lutzen, Joseph Liouville 1809-1882, Master of Pure and Applied Mathematics, Springer-Verlag, Berlin/Heidelberg, 1998.

20.
P. A. MacMahon, Divisors of numbers and their continuations in the theory of partitions, Proc. London Math. Soc. (2) 19 (1920), no. 1, 75-113.

21.
G. Melfi, On some modular identities, Number theory (Eger, 1996), 371-382, de Gruyter, Berlin, 1998.

22.
S. Ramanujan, Collected papers Srinivasa Ramanujan, AMS Chelsea Publishing, Providence, RI, 2000.

23.
S. Ramanujan, On certain arithmetical functions, Trans. Cambridge Philos. Soc. 22 (1916), no. 9, 159-184.

24.
R. A. Rankin, Elementary proofs of relations between Eisenstein series, Proc. Roy. Soc. Edinburgh Sect. A 76 (1976/77), no. 2, 107-117. crossref(new window)

25.
J. H. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Springer-Verlag, 1994.

26.
J. H. Silverman, The Arithmetic of Elliptic Curves, Springer-Verlag, 1986.

27.
N. P. Skoruppa, A quick combinatorial proof of Eisenstein series identities, J. Number Theory 43 (1993), no. 1, 68-73. crossref(new window)